MathSciNet Relay Station
MathSciNet bibliographic data
MR625598 42B20 (42B25)
Cohen, Jonathan A sharp estimate for a multilinear singular integral in ${\bf R}\sp{n}$. Indiana Univ. Math. J. 30 (1981), no. 5, 693–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement